User menu

Topological invariants for discrete group actions

Bibliographic reference Bertelson, M. Topological invariants for discrete group actions. In: Letters in Mathematical Physics : a journal for the rapid dissemination of short contributions in the field of mathematical physics, Vol. 69, p. 147-156 (2004)
Permanent URL
  1. Bertelson, M. and Gromov, M.: Dynamical Morse entropy, In: B. Hasselbatt et al. (eds), Dynamical Systems and Related Topics, Cambridge University Press, 2004.
  2. Gromov, M.: Topological invariants of dynamical systems and spaces of holomorphic maps. I, Math. Phys. Anal. Geom. 2(4) (1999), 323?415.
  3. Gromov, M.: Endomorphisms of symbolic algebraic varieties, J. Eur. Math. Soc. 1(2) (1999), 109?197.
  4. Lanford, O.: Entropy and equilibrium states in classical statistical mechanics, In: Statistical Mechanics and Mathematical Problems (Battelle Rencontres, Seattle, Wash.), 1971), Lecture Notes in Phys. 20, Springer-Verlag, Berlin, 1973.
  5. Phillips, A: Submersions of open manifolds. Topology 6 (1967), 171?206.